Access count of this item: 77

Files in This Item:
File Description SizeFormat 
1494-8.pdf1.84 MBAdobe PDFView/Open
Title: The space of postcritically bounded 2-generator polynomial semigroups with hyperbolicity(Complex Dynamics and its Related Fields)
Authors: Sumi, Hiroki
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 62
End page: 86
URI: http://hdl.handle.net/2433/58297
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.